# SDR SWAA2023052450817

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 62,926 hours, 37,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS 9/ 12 CBA AND RH AFT OF WING GROUND ILLUMINATION LTS INOP<[01] R/R STA727C+13 EMER LIGHT POWER SUPPLY PER AMM 33-51 -06 OPS CHECK GOOD.
